Samir Kumar Bhowmik
Samir Kumar Bhowmik
Professor, Department of Mathematics, University of Dhaka, Bangladesh
Verified email at - Homepage
Cited by
Cited by
A multigrid method for the Helmholtz equation with optimized coarse grid corrections
CC Stolk, M Ahmed, SK Bhowmik
SIAM Journal on Scientific Computing 36 (6), A2819-A2841, 2014
Galerkin finite element solution for Benjamin–Bona–Mahony–Burgers equation with cubic B-splines
SBG Karakoc, SK Bhowmik
Computers & Mathematics with Applications 77 (7), 1917-1932, 2019
Numerical approximation of the generalized regularized long wave equation using Petrov–Galerkin finite element method
SK Bhowmik, SBG Karakoc
Numerical Methods for Partial Differential Equations 35 (6), 2236-2257, 2019
Exact solutions, conservation laws, bifurcation of nonlinear and supernonlinear traveling waves for Sharma–Tasso–Olver equation
MN Ali, SM Husnine, A Saha, SK Bhowmik, S Dhawan, T Ak
Nonlinear Dynamics 94, 1791-1801, 2018
Numerical study of Rosenau-KdV equation using finite element method based on collocation approach
T Ak, S Dhawan, SBG Karakoc, SK Bhowmik, KR Raslan
Mathematical Modelling and Analysis 22 (3), 373-388, 2017
Fast and efficient numerical methods for an extended Black–Scholes model
SK Bhowmik
Computers & Mathematics with Applications 67 (3), 636-654, 2014
Galerkin-least square B-spline approach toward advection–diffusion equation
S Dhawan, SK Bhowmik, S Kumar
Applied Mathematics and Computation 261, 128-140, 2015
Stability and convergence analysis of a one step approximation of a linear partial integro‐differential equation
SK Bhowmik
Numerical Methods for Partial Differential Equations 27 (5), 1179-1200, 2011
A note on numerical solution of a linear black-scholes model
MKS Uddin, M Ahmed, SK Bhowmilk
GANIT: Journal of Bangladesh Mathematical Society 33, 103-115, 2013
Numerical solutions of the generalized equal width wave equation using the Petrov–Galerkin method
SK Bhowmik, SBG Karakoc
Applicable Analysis 100 (4), 714-734, 2021
Computational analysis of shallow water waves with Korteweg-de Vries equation
T Ak, H Triki, S Dhawan, SK Bhowmik, S Philemon Moshokoa, ...
Scientia Iranica 25 (5), 2582-2597, 2018
Tchebychev Polynomial Approximations for Order Boundary Value Problems
SK Bhowmik
arXiv preprint arXiv:1404.5032, 2014
Numerical approximation of a convolution model of θ˙-neuron networks
SK Bhowmik
Applied Numerical Mathematics 61 (4), 581-592, 2011
Solving two dimensional second order elliptic equations in exterior domains using the inverted finite elements method
SK Bhowmik, R Belbaki, TZ Boulmezaoud, S Mziou
Computers & Mathematics with Applications 72 (9), 2315-2333, 2016
Preconditioners based on windowed Fourier frames applied to elliptic partial differential equations
SK Bhowmik, CC Stolk
Journal of Pseudo-Differential Operators and Applications 2 (3), 317-342, 2011
Numerical approximation of a nonlinear partial integro-differential equation
SK Bhowmik
Heriot-Watt University, 2008
Solitons and shock waves solutions for the Rosenau-KdV-RLW equation
SBG Karakoç, F Gao, SK Bhowmik
A numerical study using finite element method for generalized RosenauKawahara-RLW equation
SBG Karakoc, SK Bhowmik, F Gao
A multigrid preconditioned numerical scheme for a reaction–diffusion system
SK Bhowmik
Applied Mathematics and Computation 254, 266-276, 2015
Stable numerical schemes for a partly convolutional partial integro-differential equation
SK Bhowmik
Applied Mathematics and Computation 217 (8), 4217-4226, 2010
The system can't perform the operation now. Try again later.
Articles 1–20